# SDR AWXA200700376

- Difficulty date: March 9, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 61,506 hours, 42,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654654039
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CRACKED VERTICAL ANGLE, BS 640, LBL 45.6, WL 208.1.  REPLACED  VERTICAL ANGLE, BS 640, LBL 45.6, WL 208.1 IAW B737-300 SRM 51-40-02.
